# SDR CA051116007

- Difficulty date: November 6, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 49,696 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: C6HF10571
- Condition: Cracked
- Location: Filler Neck
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID WAS DRIPPING FROM THE HYD AREA.OPON INSPECTION IT WAS NOTICED THAT THE TANK WAS CRACKED ALONG THE FILLER NECK.
